# SDR FDEA202508201515

- Difficulty date: August 20, 2025
- Submitted: August 21, 2025
- Operation: Air carrier
- Aircraft: N969FD
- Make and model: Boeing 757-28A
- Aircraft serial: 28164
- Aircraft time: 73,380 hours, 25,578 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Out Of Adjust
- Location: Nr 4
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER SELECTING FLAPS 20, RECEIVED TE FLAP DISAGREE  EICAS MESS. FLAPS INDICATED BETWEEN 15 & 20.  RAN TE FLAP DISAGREE QRH, DIRECTED TE ALTN  FLAPS SWITCH TO BE SELECTED.  AFTER SWITCH SELECTED, A GRINDING NOISE UNDER FLAP HANDLE HEARD & TE DISAGREE LIGHT REMAINED  ILLUMINATED. QRH DIRECTED TE ALTN FLAPS SWITCH DESELECTED & PROCEED TO TE FLAP  ASYM CHKLST.  RAN CHKLIST & LANDED WITH FLAPS AT CURRENT POSITION, EMERGENCY DECLARED. NO FSEU FAULTS FOR INBD FLT.  NO EICAS MSG.  PERFORMED TE FLAP LUBE.  CKD TRANS & TQ LIMITER FLUID LEVELS. ALL OK. PERFORMED FLAP/SLAT NORM OPS CK.  ALL MOVEMENT SMOOTH NO UNUSUAL NOISE OR BINDING.  PERFORMED #4 & #5 FLAP TRASNS VIBRATION CK PER EA F-2750-T0384617.  BOTH TRANSMISSIONS IN LIMITS.  PERFORMED FLAP/SLAT ALT OPS CK.  NOTED THAT #4 JACKSCREW OUT OF RIG 360 & AT FLAPS  30 IN ALT WOULD CONTACT STOP.  ADJ #4 JACKSCREW.  #3 & #4 JACKSCREWS WITHIN LIMITS.  PERFORMED FLAP/SLAT NORM & ALT OPS CK S.  FLAP/SLAT OPS OK.  NO FAULTS OR EICAS MSG S.
